Euler-Poincaré formalism of KDV-burgers and higher order nonlinear Schrödinger equations

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

In this paper we derive the KdV-Burgers and higher order nonlinear Schrödinger equations as an Euler-Poincaré flow on the joint space of Hill's and first order differential operators on circle. We also study a quasi-hamiltonian pair of involution equations one member of which is the KdV-Burger equation.

Original languageBritish English
Pages (from-to)425-434
Number of pages10
JournalRegular and Chaotic Dynamics
Volume7
Issue number4
DOIs
StatePublished - 2002

Fingerprint

Dive into the research topics of 'Euler-Poincaré formalism of KDV-burgers and higher order nonlinear Schrödinger equations'. Together they form a unique fingerprint.

Cite this